| Model Number |
ALLURA XPER FD10/10 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Philips service rebooted the system to resolve the issue and recommended replacing the geo ipc if the error recurs.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4).
Event or Problem Description
It was reported to philips that motor movement limited; system restart required on a allura xper fd10/10.The clinical use of the system was unknown.There was no reported patient or user harm.